Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Statistical Methods for the Social and Behavioral Sciences by Leonard A. MARASCUILO; Ronald C. SERLIN

Reviewed Work: Statistical Methods for the Social and Behavioral Sciences by Leonard A. MARASCUILO, Ronald C. SERLIN
Review by: William E. POLLARD
Social Science Quarterly
Vol. 70, No. 2 (June 1989), pp. 534-535
Stable URL: http://www.jstor.org/stable/42862604
Page Count: 2
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
534
    534
  • Thumbnail: Page 
535
    535